# SDR HEEA083698

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 206064263101
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINE FERRELS FROZEN DUE TO CORROSION.
